# SDR SWIA200514366

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 6,723 hours, 5,761 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5437
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 6,710 hours, 5,758 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER T/O THE FLIGHT SPOILER FAULT MESSAGE DISPLAYED ON ED2.  REMOVED AND REPLACED RIGHT INBOARD FLIGHT SPOILER PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
